# SDR ASAA2016092918161

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 30,705 hours, 9,272 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Impeller
- Part number: 609891005
- Part serial: 070808647
- Condition: Vibration
- Location: Ctr Fuel Tank
- Part time: 30,728 hours, 9,284 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CENTER TANK BOOST PUMP CREATES VIBRATION ON RUDDER PEDALS WHEN SELECTED ON.  ACFT GROUNDED. REMOVED AND REPLACED LEFT CENTER TANK BOOST PUMP IAW  AMM 28-22-41. DISCONNECTED POGO STICK. BUT DID NOT ADJUST AND REINSTALLED POGO STICK IAW AMM 28-22-41-400-801. PERFORMED GOOD OPS CHECK ON LEFT CENTER BOOST PUMP AND LEAK CHECK GOOD IAW AMM 28-22-41-710-801.
